Skip to Content

Can Triamterene cause an increase in your heart rate?

Responses (1)

Marvell 4 Sep 2009

Having an irregular heartbeat (which would be of concern if it was rapid heartbeat as well) is a serious side effect of triamterene. Please see your doctor as soon as possible.

Other side effects of Triamterene are stated below:

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Triamterene:

Diarrhea; headache; loss of appetite; nausea; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Triamterene:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dry mouth; excessive thirst; slow or irregular heart rate; unusual muscle weakness; unusual tiredness; vomiting; yellowing of the skin or eyes.

https://www.drugs.com/sfx/triamterene-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions